Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



New formulas of the Bergman kernels for complex ellipsoids in $ \mathbb{C}^2$

Author: Jong-Do Park
Journal: Proc. Amer. Math. Soc. 136 (2008), 4211-4221
MSC (2000): Primary 32A25; Secondary 33D70
Published electronically: July 15, 2008
MathSciNet review: 2431034
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We compute the explicit formula of the Bergman kernel for a nonhomogeneous domain $ \{(z_1,z_2)\in\mathbb{C}^2:\vert z_1\vert^{4/q_1}+\vert z_2\vert^{4/q_2}<1\}$ for any positive integers $ q_1$ and $ q_2$. We also prove that among the domains $ D_p:=\{(z_1,z_2)\in\mathbb{C}^2:\vert z_1\vert^{2p_1}+\vert z_2\vert^{2p_2}<1\}$ in $ \mathbb{C}^2$ with $ p=(p_1,p_2)\in\mathbb{N}^2$, the Bergman kernel is represented in terms of closed forms if and only if $ p=(p_1,1),(1,p_2)$, or $ p=(2,2)$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32A25, 33D70

Retrieve articles in all journals with MSC (2000): 32A25, 33D70

Additional Information

Jong-Do Park
Affiliation: Department of Mathematical Sciences, Seoul National University, Seoul 151-747, Korea
Address at time of publication: Department of Mathematics, Pohang University of Science and Technology, San 31, Hyoja-dong, Namgu, Pohang, Kyungbuk, 790-784, Korea

Keywords: Bergman kernel, homogeneous domains, hypergeometric function, complex ellipsoids
Received by editor(s): February 28, 2007
Published electronically: July 15, 2008
Additional Notes: The author was supported by Korea Research Foundation Grant 2005-070-C00007 and partially supported by BK21 CoDiMaRO
Communicated by: Mei-Chi Shaw
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society